# SDR CALA2024112701319

- Difficulty date: November 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 69,227 hours, 20,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311029
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16LH BENT AT STATION 613-618  REQUIRES REPAIR  FOUND WHILE WORKING SKIN DAMAGE ON LOG PAGE 9913805ORIGINAL STRINGER MATERIAL IS. 0.063 7075-T6  PER SRM 53-30-03-01-1 FIGURE 1. ITEM 1. AND TYPE 1N PER SRM 53-00-03-2R-1  FIGURE 201 TABLE 3 REPAIR TO BE USED IS SRM 53-00-03-2R-1. THIS IS A MAJOR REPAIR  SFR DATA NOT COLLECTED VERIFIED ORIGINAL MATERIAL PER SRM. 53-30-03 AND REPAIR MATERIAL PER 53-00-03. REPAIR PART REQUIRED IS BAC1498-235. THIS IS A MAJOR REPAIR. STRINGER 16L MAX. MATERIAL THICKNESS IS .063 PER SRM 53-30-03-0L-1 DETAIL 1. SEE NOTE "A" FOR ITEM 1 ,SECTION REMOVED FROM STA 617-623 IS TAPERED TO .040. WILL NEED REPAIR PIECE BAC1498-202. PER SRM 53-00-03-2R-1 FIG 201 SH 4. VERIFIED STRINGER SECTION REMOVED IS TAPERED DOWN TO .040 FROM .063 REF SRM 53-30-03-0L-1 DETAIL 1, SEE NOTE "A" FOR ITEM 1. WILL REQUIRE BAC1498-202 PER SRM 53-00-03-2R-1 FIG 201 SH 4. REMOVED STRINGER SECTION PER SRM 53-00-03-2R-1 REPAIR 1 STEP 1. NEED TO ACCOMPLISHED HFEC INSPECTION PER STEP 2. 8 OPEN FASTNER HOLES AFT OF THE DOUBLER REQUIRES HFEC INSPECTION PER NDT PART 6, 51-00-16. ACP HFEC ROTARY SCAN OF HOLES REF PART 6 51-00-16 AND C/S ROTARY HOLE SCAN REF PART 6 53-30-03 AND HFEC SURFACE INSPECTION OF CUT EDGES REF PART 6 51-00-19. PER STEP 2 OF SRM 53-00-03-2R-1. NO INDICATIONS FOUND.
